MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681910
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
Upon removal of the subject device from the patient¿s body, the physician observed saline leaking near the strain relief of the microcatheter.There were no clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 90 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6149034
Report Number3008881809-2016-00292
Device Sequence Number53103
Product Code DQY
UDI-Device Identifier04546540688231
UDI-Public(01)04546540688231(17)180430(10)19087270
Combination Product (Y/N)N
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue NumberM0031681910
Device Lot Number19087270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1